# SDR ASAA2024070150709

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 64,510 hours, 22,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT UNDER L-1 EXIT PLACARD BROKEN. GROUNDED - YES. REMOVED AND REPLACED L-1 DOOR LIGHT COVER AND OPS NML. OK FOR SVC.
